Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 40, NWS Lincoln, IL

June 29, 2023Sangamon County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 29, 2023, 12:12 PM CDT for Sangamon County, Illinois. It was in force for 18 min. 42 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2023, 12:12 PM CDT (17:12 UTC)
Expired
Jun 29, 2023, 12:30 PM CDT
In force
18 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 12:12 PM CDTTORNADO1 S Curran, ILPath length 9.16 miles, max width 800 yards, max wind speed 120 mph. Path extended from 1 mile south of Curran to 2 miles north-northeast of Glenarm. Most of the damage path was EF1 intensity damage. The worst damage occurred near the start of the track, at th
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 Ene Southern View, ILAt least 15 power poles down. Time estimated by radar.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Curran, ILA home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Curran, ILA home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Curran, ILA home was heavily damaged on Curran Road south of County Road 5 1/2 South. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Jerome, ILOne foot diameter tree snapped in half, just north of I-72.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Jerome, ILOne foot diameter tree snapped in half, just north of I-72.
Jun 29, 12:15 PM CDTTSTM WND DMG2 S Jerome, ILOne foot diameter tree snapped in half, just north of I-72.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:15 PM CDTTSTM WND DMGCurran, ILMajor structural damage with significant roof loss. Possibly caused by a tornado.
Jun 29, 12:19 PM CDTTSTM WND DMG2 Se Southern View, ILTwo trees were blown over.
Jun 29, 12:19 PM CDTTSTM WND DMG2 Se Southern View, ILTwo trees were blown over.
Jun 29, 12:19 PM CDTTSTM WND DMG2 Se Southern View, ILTwo trees were blown over.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMG1 Sw Springfield, ILLarge tree limbs down at intersection of Spring and Edwards in Springfield.
Jun 29, 12:20 PM CDTTSTM WND DMGRochester, ILSeveral large tree branches down. Time estimated from radar.
Jun 29, 12:20 PM CDTTSTM WND DMGRochester, ILSeveral large tree branches down. Time estimated from radar.
Jun 29, 12:20 PM CDTTSTM WND DMGRochester, ILSeveral large tree branches down. Time estimated from radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILLarge tree blown down onto a chain link fence, destroying the fence. Time estimated by radar.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILTrash dumpster downtown blown into a window, causing it to shatter.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILTrash dumpster downtown blown into a window, causing it to shatter.
Jun 29, 12:20 PM CDTTSTM WND DMGSpringfield, ILTrash dumpster downtown blown into a window, causing it to shatter.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 10:34 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1628 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

203 
WFUS53 KILX 291712
TORILX
ILC167-291730-
/O.NEW.KILX.TO.W.0040.230629T1712Z-230629T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1212 PM CDT Thu Jun 29 2023

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Central Sangamon County in central Illinois...

* Until 1230 PM CDT.
    
* At 1212 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Loami, or 9 miles west of Springfield,
  moving east at 55 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Chatham around 1220 PM CDT.
  Springfield around 1225 PM CDT.
  Rochester around 1230 PM CDT.

This includes the following highways...
 Interstate 55 between mile markers 89 and 99.
 Interstate 72 between mile markers 85 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3970 8989 3977 8989 3985 8953 3968 8950
TIME...MOT...LOC 1712Z 267DEG 46KT 3974 8981 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

37
1 follow-up statement
840 
WWUS53 KILX 291723
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1223 PM CDT Thu Jun 29 2023

ILC167-291730-
/O.CON.KILX.TO.W.0040.000000T0000Z-230629T1730Z/
Sangamon-
1223 PM CDT Thu Jun 29 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR CENTRAL
SANGAMON COUNTY...
    
At 1222 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rochester, or 7 miles southeast of Springfield,
moving east at 60 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Sangamon County.

This includes Interstate 55 between mile markers 89 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3969 8968 3973 8966 3971 8951 3968 8950
TIME...MOT...LOC 1722Z 277DEG 52KT 3968 8959 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

37

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 29, 11:03 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 29, 11:03 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
1103 AM CDT Thu Jun 29 2023

.SYNOPSIS...
Issued at 1044 AM CDT Thu Jun 29 2023

Another round of severe thunderstorms are expected to track
eastward over central and southeast IL through the afternoon,
with all hazards possible. This includes damaging winds of 60 to
80 mph, large hail 1 to 3 inch diameter and possible tornadoes
along with heavy rains. Highs today in the mid to upper 80s with
muggy and hazy conditions. An air quality alert continues through
7 pm today, but smokey conditions should improve as the storms
race eastward across central IL through this afternoon. More
severe weather Friday and this weekend with more rounds of showers
and thunderstorms.

&&

.UPDATE...
Issued at 1050 AM CDT Thu Jun 29 2023

Updated the forecast a couple times this morning, 1st with ending
the severe thunderstorm watch over eastern IL at 9 am, and again
late this morning with a new severe thunderstorm watch for all of
central and southeast IL through 5 pm today.

1st batch of storms with MCS was still affecting the Wabash river
valley in far southeast IL though the stronger cells are east/se
of Clark, Crawford and Lawrence counties. These storms produce 1-2
inch hail since overnight in eastern IL and even 3.25 inch hail
in Tuscola around 650 pm. Also had reports of 1.5-2.5 inch rains
in spots over eastern IL. Focus shifts to developing area of
strong to severe convection with next MCS over southeast
IA/northeast MO and approaching west central IL. SPC just issued
a severe thunderstorm watch for a large portion of IL through
22z/5 pm with widespread damaging wind gusts of 60 to 80 mph
possible, scattered large hail (1 inch or larger) and isolated
very large hail of golf ball to 3 inches possible. Isolated
tornados also risk along with locally heavy rains as tropical PW
values are 1.75-2.2 inches, highest over southern/sw CWA. Strong
effective bulk shear values of 35-55 kts while  very unstable air
mass with SB CAPES peaking from 3000-6000 j/kg and MLCapes of
2500-4500 j/kg, highest in southern/sw CWA. The eastern edge of
storms is just west of Schuyler county and CAMs bring line of
storms quickly eastward toward I-55 at or just after 18Z/1 pm and
to Indiana border by 20-21Z/3-4 pm. Temps climbing into the mid to
upper 80s in western CWA ahead of storms and rest of CWA should
see highs reach similar values or even near 90F in sw CWA before
storms race through and cool temps back down.

Continued air quality alert through 7 pm as worst air quality
currently is northern and ne CWA where Unhealthy conditions (red
color) and much of CWA has unhealthy for sensitive groups (orange
color). But smoke/hazy conditions should improve following
passage of squall line and air quality alert may be able to end
early.

07

&&

.DISCUSSION...
Issued at 249 AM CDT Thu Jun 29 2023

-----------------------[KEY MESSAGES]-----------------------

1. Severe weather is on deck for today, with the potential of
multiple rounds throughout the day. All hazards are possible.

2. Smoke lingers over central Illinois with hopes that it will move
out by this morning into the afternoon.

------------------------[DISCUSSION]------------------------

Looking at the set up today synoptically, we can see a prominent
500 mb ridge in place over much of the central United States. Many
of the convective complexes look as if they are "riding the
ridge", moving over the top of the ridging feature. This ridge is
likely a big player in the extreme temperatures much of the United
States will be dealing with for the next day or so, essentially
acting as a heat dome. However, the convection expected today will
limit temperatures. An upper level trough is pushing onto the
west coast. This will force the ridging pattern to weaken and move
off to the east and bring additional chances for rain and
thunderstorms to our CWA.

A surface low pressure system is moving across the Plains eastward
towards the Middle Mississippi and Ohio Valleys. The warm front
associated with this low will bring dewpoints of 70+ degrees to
central and southeastern Illinois. These dewpoints indicate the
abundance of moisture in the air, which will help aid in the
convective initiation in the early morning hours today. After the
warm front and surface low move away from central Illinois, multiple
surface boundaries are forecast to pass through over the next
several days.

Dropping down to the mesoscale details, we shall focus on the near
term (Thursday into Friday). As the storms begin to fire up this
morning, they are expected to be primarily elevated to start as they
are ahead of the warm front. These early storms' risks look to
mainly be hail, as there is quite a bit of capping that the winds
will have to break through to reach the surface. Depending on
location of the convective complex passage and its associated cold
pool, storms may be able to become surface based, which will greatly
increase the risk of strong, damaging winds. The storms that are
along or near the warm front have a chance for some tornadoes. SPC
has all of central Illinois in an enhanced risk for severe weather
[5% tor, 30% wind, and 15% hatched hail].

Based on the 00z/29 run of the NAM, MUCAPE values are widely 2500-
5000 J/kg for most of the night into Thursday afternoon/evening. The
capping over the region is keeping SBCAPE pretty low over eastern
Illinois but nearing 4000 J/kg over western Illinois. The surface to
500mb bulk shear shows a max of 50 kts over central Illinois this
morning (agreeing with the Euro/GFS/HRRR). The 00z/29 run of the
HREF ensemble show large swaths of areas with updraft speeds greater
than 20 m/s (sufficient for hail development).

The first round of convection is expect to start making its way
across the CWA just before sunrise. The second round closely follows
and potentially will move through by late morning or early
afternoon. Then a third round could move through by late tonight or
early Friday morning. Despite it being the extreme short term now,
there is still the uncertainty of where these complexes may move
through and how they will affect each other and the highs over the
next day or so.

In terms of the smoke and hazy conditions, the HRRR 00z run is
indicating that the smoke should start clearing out of the area just
after sunrise. Visibilities and air quality should begin to improve
shortly after. Basically, today is going to be much less smokey and
hazy than the previous 2 days.

If the convection plays out as expected, temperatures will be
greatly limited today and Friday - essentially depleting the heat
indices. The heat advisory for Lawrence/Richland/Clay counties has
been cancelled early. Saturday - Monday will see highs primarily in
the upper 80s but then by mid week highs in the 90s will return.
Currently, there is no heat indices in the forecast. There is a
chance for showers and thunderstorms throughout the extended period.

Delaney

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 558 AM CDT Thu Jun 29 2023

MVFR conditions will continue for a few more hours with lower
visibilities due to smoke and haze, with a substantial improvement
expected by 12Z at all TAF sites. By 12Z, VFR conditions
should prevail.

There are multiple round of thunderstorms expected today, one
currently ongoing from KPIA-KDEC east more scattered in nature. The
second round is expected early afternoon and is more likely to be
severe, with wind gusts above 30 knots and brief MVFR/IFR conditions
due to heavy rain and ceilings.

Delaney

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 29, 11:28 AM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1128 AM CDT Thu Jun 29 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-301630-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
1128 AM CDT Thu Jun 29 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Unhealthy air quality remains a concern today, though significant
improvements are expected this afternoon.

A line of severe thunderstorms capable of widespread damaging wind
gusts will move through central Illinois from roughly 1145 AM through
3 PM Thursday. Isolated instances of large hail and a tornado or two
will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is 30-50% chance for thunderstorms Friday through Sunday.
Severe storms are possible Friday and Saturday, with damaging winds
and hail the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through 4 PM.

Expected storm motion is toward the east around 60 mph.

Bumgardner

In the hours before

Local storm report, Jun 29, 11:52 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1152 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     Tstm Wnd Dmg     1 S Cuba                40.48N 90.19W
06/29/2023                   Fulton             IL   Trained Spotter

            6 inch diameter tree snapped. Time estimated
            by radar.

&&

Erwin
Local storm report, Jun 29, 11:56 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1156 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     Tstm Wnd Dmg     Cuba                    40.49N 90.19W
06/29/2023                   Fulton             IL   Trained Spotter

            8 to 10 inch tree limbs down in Cuba. Time
            estimated by radar.

&&

Erwin
Local storm report, Jun 29, 11:59 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1159 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     Tstm Wnd Dmg     Meredosia               39.83N 90.56W
06/29/2023                   Morgan             IL   Trained Spotter

            Several trees down across town with 2 ft
            diameter or greater. Roof damage to multiple
            homes.

&&
Local storm report, Jun 29, 12:01 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1201 PM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     Tstm Wnd Gst     3 SSE Henderson         40.99N 90.33W
06/29/2023  M65 MPH          Knox               IL   Trained Spotter

            Wind gust measured on mobile anemometer
            between Galesburg and Wataga. Some corn
            stalks bent over.

1154 AM     Tstm Wnd Dmg     Jacksonville            39.73N 90.23W
06/29/2023                   Morgan             IL   Trained Spotter

            Several branches down.

&&

Erwin
Local storm report, Jun 29, 12:02 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1202 PM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     Tstm Wnd Dmg     1 E Cuba                40.49N 90.17W
06/29/2023                   Fulton             IL   Trained Spotter

            Large tree, approximately one foot in
            diameter, down on east side of Cuba.

&&

Erwin
Local storm report, Jun 29, 12:04 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1204 PM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     Tstm Wnd Gst     Bellevue                40.69N 89.69W
06/29/2023  M62 MPH          Peoria             IL   Trained Spotter

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:48 AM CDTSpecial Weather StatementILXShelby42 min
Jun 29, 3:28 AM CDTSpecial Weather StatementILXColes32 min
Jun 29, 3:32 AM CDTSpecial Weather StatementILXTazewell28 min
Jun 29, 3:44 AM CDTSevere Thunderstorm WarningILXTazewell46 min
Jun 29, 4:06 AM CDTSevere Thunderstorm WarningILXCumberland39 min
Jun 29, 4:14 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell46 min
Jun 29, 4:26 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford64 min
Jun 29, 4:45 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar30 min
Jun 29, 5:23 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence67 min
Jun 29, 5:29 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
Jun 29, 5:59 AM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt31 min
Jun 29, 6:11 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence37 min
Jun 29, 6:13 AM CDTSevere Thunderstorm WarningILXClark, Edgar33 min
Jun 29, 6:14 AM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt29 min
Jun 29, 6:28 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt32 min
Jun 29, 6:47 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar28 min
Jun 29, 6:55 AM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Clark, Coles, Douglas, Edgar, Vermilion37 min
Jun 29, 7:40 AM CDTSevere Thunderstorm WarningILXClark, Edgar35 min
Jun 29, 7:56 AM CDTSevere Thunderstorm WarningILXLawrence, Richland27 min
Jun 29, 8:15 AM CDTSevere Thunderstorm WarningILXClark, Edgar14 min
Jun 29, 8:19 AM CDTSevere Thunderstorm WarningILXMenard, Sangamon15 min
Jun 29, 8:43 AM CDTSevere Thunderstorm WarningILXDouglas21 min
Jun 29, 8:55 AM CDTSpecial Weather StatementILXMacon35 min
Jun 29, 9:14 AM CDTSpecial Weather StatementILXCumberland31 min
Jun 29, 9:33 AM CDTSevere Thunderstorm WarningILXClark, Crawford27 min
Jun 29, 9:36 AM CDTSpecial Weather StatementILXClark24 min
Jun 29, 9:52 AM CDTSpecial Weather StatementILXColes23 min
Jun 29, 10:04 AM CDTSevere Thunderstorm WarningILXCrawford26 min
Jun 29, 10:15 AM CDTSpecial Weather StatementILXClark15 min
Jun 29, 10:29 AM CDTSpecial Weather StatementILXClark16 min
Jun 29, 10:58 AM CDTSevere Thunderstorm WarningILXFulton, Schuyler32 min
Jun 29, 11:10 AM CDTSevere Thunderstorm Warning Destructive damage threatILXFulton, Knox50 min
Jun 29, 11:29 AM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Fulton, Mason, Menard, Morgan, Sangamon and 2 more46 min
Jun 29, 11:46 AM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox, Mason, Peoria, Tazewell, Woodford44 min
Jun 29, 12:10 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, DeWitt, Logan, Macon, Mason, Menard and 3 more50 min
Jun 29, 12:17 PM CDTTornado WarningILXLogan, Sangamon13 min
Jun 29, 12:19 PM CDTTornado WarningILXChristian, Sangamon26 min
Jun 29, 12:24 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Marshall, Peoria, Tazewell and 1 more51 min
Jun 29, 12:32 PM CDTTornado WarningILXChristian16 min
Jun 29, 12:34 PM CDTTornado WarningILXDeWitt, Logan, McLean26 min
Jun 29, 12:36 PM CDTTornado WarningILXMcLean24 min
Jun 29, 12:45 PM CDTTornado WarningILXChristian, Shelby30 min
Jun 29, 12:51 PM CDTSevere Thunderstorm Warning Destructive damage threatILXChampaign, Christian, Clark, Coles, Cumberland, DeWitt and 10 more39 min
Jun 29, 1:03 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby42 min
Jun 29, 1:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, McLean39 min
Jun 29, 1:27 PM CDTSevere Thunderstorm Warning Destructive damage threatILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more48 min
Jun 29, 1:29 PM CDTAreal Flood AdvisoryILXMcLean93 min
Jun 29, 1:30 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more45 min
Jun 29, 2:12 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Lawrence, Richland37 min
Jun 29, 5:35 PM CDTSevere Thunderstorm WarningILXClay, Lawrence, Richland40 min
Jun 29, 6:24 PM CDTSevere Thunderstorm WarningILXClay, Richland36 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.